MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378)
Date of Event 12/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: item 00597004502 lot 64645362; item 00595001601 lot 64586126.Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00053, 3007963827-2021-00055.
 
Event or Problem Description
It was reported that patient underwent a total knee arthroplasty.Approximately 3 weeks after the procedure patient had a scar revision - skin excision to avoid necrosis, and possible infection.There were no implants removed.Attempts were made and no additional information was provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression wound concerns or non-healing wound would imply that the appearance of the wound deviates from what a surgical wound should appear as.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.Necrotic tissue can result from a non-healing wound.This deviation signifies an alteration in the wound healing process.As reported a surgical site scar revision was performed due to delayed/altered healing to promote healing and prevent further necrosis.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11462543
Report Number0001822565-2021-00667
Device Sequence Number14360517
Product Code JWH
UDI-Device Identifier00889024208018
UDI-Public(01)00889024208018(17)250430(10)64590069
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue Number00595204010
Device Lot Number64590069
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight96